A+Health Ibuprofen Migraine 200 Mg Pain Reliever NSAID, Made in USA, 160 Count
$9.55

Description

Contains active ingredient ibuprofen 200mg (nonsteroidal anti-inflammatory drug)-compare to the active ingredient in Advil migraine.Provides relief for migraines and migraine-related symptoms in a soft gel form which can be easier to take for people who have difficulty swallowing.Ibuprofen is an NSAID (nonsteroidal anti-inflammatory drug) designed to reduce fever symptoms and alleviate Aches, pain and inflammation.Proudly Made in the USA using ingredients originating from various countries for migraine-related pain relief at a great value; contains 160 soft gels.Whether you are experiencing migraine-related symptoms or other aches or Pains, you can find relief with A+ Health ibuprofen migraine 200mg softgels

logo

Amazon

You may also like

Top in Amazon

View all
View all